# SDR 77791

- Difficulty date: June 4, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N127YV
- Make and model: Beech 1900D
- Aircraft serial: UE127
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Printed Ckt Board
- Part number: 1013645797
- Condition: Faulty
- Location: Gear Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON APPROACH, CREW EXTENDED LANDING GEAR AND DID NOT GET 3 GREEN DOWN AND LOCK INDICATIONS.  CREW THEN COMPLETED THE EMERGENCY CHECKLIST AND LANDED SAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND GROUNDING CIRCUIT BAD ON PCB.  REMOVED AND REPLACED PCB A125.
